# SDR CA130920014

- Difficulty date: September 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,773 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C247300016
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THE CREW RECEIVED A NOSE GEAR UNSECURED WARNING.  THE CREW CYCLED THE LANDING GEAR ONCE, THE WARNING REMAINED.  CREW RETURNED AND DECLARED AN EMERGENCY PRIOR TO LANDING CREW CONDUCTED A FLY PAST THE TOWER FOR A VISUAL INSPECTION OF THE LANDING GEAR.  AFTER THAT THE FLT RETURNED FOR A LANDING. FLT TAXIED TO GATE NORMALLY. MAINTENANCE WILL MEET THE FLT  RESOLUTION: REPLACED NLG UPLOCK ASSY IAW AMM 32-31-21-401.
